default-icon
OsteoArthritis
Hi, My mom is taking cartimost -GM And she notices that her urine turns reddish yellow when she pee. Is it normal or. Worrysome? Pls suggest. Thanks in advance.
38 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Venkat Raghav
General Physician 4 yrs exp Bangalore
Hello,it's worrysome because reddish urine could be hematuria and some arthritis conditions are associated with the hematuria,take her to hospital and check for her urine sample if it contains any blood cells or not. Treatment will be decided only after thorough investigation . Take her to urologist in nearest hospital.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.